Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/43348
Title: Sharp upper and lower bounds for a sine polynomial
Authors: Alzer, H
Kwong, MK
Keywords: Fejér-jackson inequality
Sharp bounds
Sine polynomial
Issue Date: 2016
Publisher: Elsevier
Source: Applied mathematics and computation, 2016, v. 275, p. 81-85 How to cite?
Journal: Applied mathematics and computation 
Abstract: We prove that for all n ≥ 1 and x ε (0, π) we have α≤∑k=1nsin(kx)k(n+1-k)≤;β with the best possible constant bounds α=3-336430-233=-0.18450...andβ=1.
URI: http://hdl.handle.net/10397/43348
ISSN: 0096-3003
EISSN: 1873-5649
DOI: 10.1016/j.amc.2015.11.032
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
Citations as of May 7, 2018

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
Citations as of May 19, 2018

Page view(s)

44
Last Week
2
Last month
Citations as of May 20, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.